# SDR COMA0660729

- Difficulty date: December 22, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 18,545 hours, 15,680 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755469E
- Part serial: 06182290
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 20,498 hours, 19,044 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5103 - DURING TAKEOFF ROLL RECEIVED AN IDG NR 2 CAUTION MESSAGE, TAKEOFF WAS ABORTED AND FLIGHT RETURNED TO THE GATE.  REPLACED THE RIGHT IDG.
